# SDR 96ZZZX5403

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32139
- Make and model: Piper PA-32-300
- Aircraft serial: 327540017
- Propeller: Hartzl HCC2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 517
- Condition: Tip Lost
- Location: Propeller
- Part time: 517 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOST APPROXIMATELY 6.5 INCHES OF PROPELLER TIP JUST PRIOR TO LANDING AFTER A 30-MINUTE FLIGHT.  NO OTHER DAMAGE FOUND TO AIRCRAFT AFTER COMPLETE INSPECTION.
